Friday, January 06, 2006

Post-Doctor Visit

All is well. Still in the midst of a flare, but the lungs are clear. I have an outer ear infection, causing me to have swallowing difficulties due to the canal being infected. Also, the bad muscle tightness and pain causing walking problems-are you ready??? An allergic reaction to the antibiotics I was on. Apparently, Levaquin can cause this in some people, muscles to seize in the back of the legs and feet. Also the bad should pain. Well, I was already sore as hell, so how did I know any differently. It's now in my chart and I am supposed to drink 64 ounces of Gatorade to flush my system out and by Sunday, muscle tightness should be gone. Let's hope so!

My primary also agrees with me to NOT take the daily chemo drugs. His feeling was the same as mine, let's get one thing taken care of at a time instead of pumping more shit in my body. Thank goodness someone is on my side. My primary is Napoleon-little tiny guy, nasty attitude. He hated me at first cause we rubbed each other the wrong way, but over the past 7 years, I have grown to admire him as a physician (no, he wasn't the one who gave me the antibiotics, his associate was) and as a person. He is nasty, has an attitude, but is a great doctor and is always there for me when I call-he takes being a doctor seriously and that's all that matters. I've had "sweetheart" doctors that, as a doctor, sucked eggs.

Anyway, all seems to be getting better-it's slow, but what's another few weeks after the past six?

2 comments:

Natalie said...

Hey, that's good news!! Shitty about the antibiotics, though... hopefully that soreness will go away soon!!

noricum said...

Hmmm... come to think of it, I have heard that certain antibiotics can cause muscle pain in the feet/legs.

Take care of yourself! I hope the Gatorade does the trick. :)

There was an error in this gadget